Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Painful periods with irregular bleeding, PMS, on Mirena. Having severe lower abdominal, pelvic pain. Reasons ?

Hi all, I have had painful periods since I was 12(menarche) and painful ovulation. Very irregular bleeding and PMS. I had the mirena coil (IUD with progestogen) inserted, twice. I have this one in almost 3 years. Periods have ceased because of this. In Oct 12, after almost a year in contact pain (pelvic pain etc) I had a small pedunculated fibroid removed during a laparoscopy. No endometriosis, adhesions, all appeared fine. Jan 13, I started having a lot of lower ab. pain, took pain killers to ease it now I am taking them almost every day trying to manage it. *In the last 6 weeks, I am having diarrhea daily and I am wrecked with it. * I find it difficult to sit flat on my ass as my undercarriage gets quite painful and there is a lot pressure in my lower ab. * I occasionally get shooting pains up my ass. *I regularly get a dragging feeling down the inside part of my thighs. * I have more frequency peeing also All bloods appear fine, no infection. No children Any guidance would be greatly appreciated Thanks :D
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi, it appears to be due to the P.C.O.S. and infection of the intestines, and there could be pelvic infection. I advise you to consult a gynacologist for diagnosis and treatment. Additionally anxiolytics may help you to greatextent. Thank you.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor